Log in
Thyroid UK
91,812 members106,072 posts

Side effects!?

So how long does it take for side effects to appear once starting a new brand of levo?

And also how long before side effects disappear from the old brand??

I have trialed actavis brand of levo for 8 months but still having side effects so i switched to mercury pharma 4 days ago..

Teva new formula sent me crazy!!

Other than that been fine for 9 years on levo...

6 Replies
oldestnewest

ThyroidObsessed,

The adverse effects you had from Teva should have cleared within 8 weeks of stopping Teva by which time it would have completely cleared your system. If you are experiencing adverse effects 8 months later I don't think they can be related to the Teva.

If you were to have adverse effects on Mercury Pharma I expect you would have them by now.

1 like
Reply

Hi clutter i think u read my post wrong or maybe i worded it wrong...

I was on teva brand new formula last oct amd stopped it after 3 months of hell.. then i started actavis in feb this year which was 7 months ago and also having horrible side affects still so iv now changed to mercury pharma 4 days ago... fingers crossed...

Reply

ThyroidObsessed,

Why do you think I read it wrong?

Any adverse effects you had from Teva should have resolved 8 weeks after you last took Teva. If you had adverse effects on Actavis too then it may take up to 8 weeks for them clear as it can take that long for Actavis to clear your system.

1 like
Reply

Oh right ok that makes sense now.. so i will have to wait at least 8 weeks for actavis to leave my system then 😣... and hope that the mercurypharma agree with me aswell...

How long before i experience any side effects from the mercurypharma? Iv been on it 4 days...

Reply

ThyroidObsessed,

If you were going to have adverse effects from Mercury Pharma I would have thought you would be experiencing them by now.

1 like
Reply

Even after only 4 days?....

I was overmedicated on the actavis too so im still having symptoms of overmedication aswell as the side effects im not good at all ☹...

Reply

You may also like...